# SDR USAA990461

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Part time: 30,191 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK, FOUND .250 INCH BY .250 INCH AREAS OF CORROSION ON FLOORBEAM AT BS 986.5 AT LBL 45.5-RBL 45.5. CORROSION LEVEL 2.  INSTALLED NEW 'T' CAP PER TR 53-60-01.  (M)
